# SDR 97UAL900880

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Engine: Pwa PW4077
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND FAIRING SUPPORT ROD BRACKET (115W2266-5) FOR RIGHT HAND TRAILING EDGE ASSEMBLY LOWER INBOARD FIXED FAIRING BROKEN.  THE SUPPORT BEAM (115W2214-2) WAS ALSO DAMAGED.  *S/D*  ACCOMPLISHED INTERIM REPAIR UNTIL REPLACEMENT PARTS AVAILABLE FROM BOEING.
